# SDR DALA2023060504494

- Difficulty date: May 31, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N886DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31998
- Aircraft time: 15,154 hours, 5,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4752486) WHILE PERFORMING WORK CARD 3350-7390, FOUND RT AFT OVERWING EMERGENCY EXIT EMERGENCY LIGHT OUT. T/S AND NO GND AT CONNECTOR D12018 PIN 2. RESEATED AND CLEANED GND REF B737 WDM 33-51-13 AND OPS CHECK GOOD REF B737 AMM 33-51.
